# SDR USAA920081114

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 39,123 hours, 76,321 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225001
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C1 CHECK - WATER TRAPPED IN THE RIGHT ELEVATOR UPPER SURFACE SKIN AT RIB 1 AND RIB 5.  REPAIRED THE RIGHT ELEVATOR UPPER SURFACE SKIN AT RIB 1 AND RIB 5 IAW A320 SRM 55-21-11 AND 51-77-13.
